# SDR 06FDEA0955

- Difficulty date: March 6, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 39,210 hours, 25,640 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 950A TO 950B STRINGER 29 LEFT HAS CORROSION.  REMOVED DAMAGE, FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR AT STA 950A TO 950B ON STRINGER 29L ALL IAW FX SRZ SR27-53-023A FIG 7 AND B727 SRM 51-30-2, 51-10-2.
